| Model Number |
DTBB1D1 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Electromagnetic Interference (1194); Over-Sensing (1438)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/30/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical products: 5076-58 lead, implanted: (b)(6) 2010; 5076-52 lead, implanted: (b)(6) 2010.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that a lead integrity alert (lia) was triggered for high rate non-sustained episodes and a high number of short v-v intervals due to electromagnetic interference on the device.The device remains in use.No patient complications have been reported as a result of this event.